Skip to Content

Can aciphex cause stomache pain or upset?

Responses (2)

Anonymous 14 Jul 2010

Yes it can

Abdominal pain (stomach pain) / Diarrhea

Contact your Doctor

Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088.

Best of luck

danielle723 14 Jul 2010

Thank you very much... it did help me so much but for the last few days i have alot of bloating ... seemed like a miracle drug for me for the first 2 weeks...

Anonymous 14 Jul 2010

You are welcome.

If you experience diarrehea remmember to drink plenty of fluids.

Take care... ok

Anonymous 14 Jul 2010

This if right from there web sight;
In adolescents, the most common side effects with ACIPHEX include headache, diarrhea, nausea, vomiting, and abdominal pain.

In adults, the most common side effects with ACIPHEX include pain, sore throat, gas, infection, and constipation.

Symptom relief does not rule out other serious stomach conditions.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions